MathSciNet Relay Station
MathSciNet bibliographic data
MR1908931 37L55 (35K90 37H15 47D06 60H10)
Kwiecińska, Anna A. Stabilization of evolution equations by noise. Proc. Amer. Math. Soc. 130 (2002), no. 10, 3067–3074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement